By Topic

On a class of cyclically permutable error-correcting codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Cyclically permutable codes have error-correcting properties which are invariant under arbitrary cyclic permutation of any of their code words. This paper summarizes the results of an empirical investigation of certain of these codes, which have parameters not covered by a previous paper of E. N. Gilbert. ^{1} These codes are thought to be nearly optimal. Estimates of the obtainable number of code words are given. The codes may be suitable for use in certain asynchronous multiplex communication systems.

Published in:

IEEE Transactions on Information Theory  (Volume:10 ,  Issue: 1 )